# SDR REXA2019123011808

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bsa 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INTERNAL DOUBLER AT  BS 295 TO  310,  BETWEEN STRINGERS 26L TO 26R IN THE  MAIN AVIONICS COMPARTMENT.  INTERNAL DOUBLER WAS REPLACED IAW SRM 51-42-06-001-001-A01.
